Asymptotic equivalence and homeomorphism of the families of endomorphisms and surjections of the metrizable vector fibering

Evgeniĭ Viktorovich Voskresenskiĭ

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 4, page 737-741
  • ISSN: 0010-2628

How to cite

top

Voskresenskiĭ, Evgeniĭ Viktorovich. "Asymptotic equivalence and homeomorphism of the families of endomorphisms and surjections of the metrizable vector fibering." Commentationes Mathematicae Universitatis Carolinae 030.4 (1989): 737-741. <http://eudml.org/doc/17786>.

@article{Voskresenskiĭ1989,
author = {Voskresenskiĭ, Evgeniĭ Viktorovich},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {metrizable vector fibering; asymptotic equivalence; abstract vector fibering; asymptotic integration},
language = {eng},
number = {4},
pages = {737-741},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Asymptotic equivalence and homeomorphism of the families of endomorphisms and surjections of the metrizable vector fibering},
url = {http://eudml.org/doc/17786},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Voskresenskiĭ, Evgeniĭ Viktorovich
TI - Asymptotic equivalence and homeomorphism of the families of endomorphisms and surjections of the metrizable vector fibering
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 4
SP - 737
EP - 741
LA - eng
KW - metrizable vector fibering; asymptotic equivalence; abstract vector fibering; asymptotic integration
UR - http://eudml.org/doc/17786
ER -

References

top
  1. Onuchic N., Cassago H., Asymptotic behavior on infinity between the solutions of two systems of ordinary differential equations, J. Math. Anal. and Appl. 102 (1984), 348-362. (1984) Zbl0654.34050MR0755966
  2. Boскpeceнскии E. Б., Пoкомпoнeнтнaя acимптотикa и гомеомopфизм диффepeнциaльных ypaвнeнии нa мнoгoo6paзиях, Czech. Math. J. 35 (100) (1985), 455-456. (1985) 
  3. Boскpeceнскии E. Б., Acимптотичекая eквивалентноcть cемеиств ди ффepeмцмальных ypавнeний, УcпeхиH мат. наук 40, 5(245) (1985), 249--250. (1985) MR0810816
  4. Mиляиoнщиков B. M., Пoкaзaтели Ляпунова ceмeиствa eндоморпфизмов мeтpизoвaннoгo вeктopнoгo paccлoeния, Мaтем. зaмeтки 38, 1, 92-109. 
  5. Levinson N., The asymptotic behavior of systems of linear differential equations, Amer. J. Math. 68 (1946), 1-6. (1946) Zbl0061.19706MR0015181
  6. Гpo6мaн Д. М, Cиcтeмы диффepeнциальныx ypaвнeнии, aнaлoгичные линеиным, ДAH CCCP 136 (1952), 19-22. (1952) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.